# SDR CAL950133

- Difficulty date: February 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14307
- Make and model: Boeing 7373T0
- Aircraft serial: 23358
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: A-Hyd Syst
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

IAH - FLT 1638 - THE A-HYDRAULIC SYSTEM QUANTITY BEGAN TO DECRASE IN FLIGHT.  THE LEAKAGE STOPPED WHEN THE A-SYSTEM WAS ISOLATED BY TURNING THE SYSTEM-1 FLIGHT CONTROL TO STANDBY RUDDER.  THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE O-RING AT THE ACCUMULATOR FITTING OF A-SYSTEM HYDRAULIC ELECTRIC PUMP LEAKING.  THE O-RING WAS REPLACED.  THE HYDRAULIC SYSTEM WAS SERVICED AND LEAK CHECK WAS GOOD.  (X)
